# SDR WWMA9600077

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AE
- Make and model: Saab 340B
- Aircraft serial: 340B284
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211002
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED BEFORE START.  REMOVED AND REPLACED FORWARD DETECTOR, OPS CHECK GOOD.
